Thanks- I know you felt like you were reading "Diary of a Wimpy kid":. I know what I have to do and one thing is the situation involves my husbands children,not mine as they do not visit as often. No problems in the family.They are scattered and busy.My new years resolution is to get some spine and stand up for myself( before fatigue takes over). Will keep you posted. NewshenView Thread
My husband and I have a blended family of 8 kids and 21 grandchildren,Wonderful, fun and totally exhausting. This holiday season, one daughter, spouse, and 5 of her 8 kids came for the thanksgiving holiday. Another came with 5 kids and spouse. ( we moved to the motel).They all pitch in and help but between getting ready and having all that extra energy in the house, ranging in age from 2-22, and a set of cousins who live nearby and spend the day...i cannot begin to tell you how tired I am. I have had PD for 12 years.I am at the stage of taking at least one fall a day. I have moments of freezing. I have told my husband how hard it is. He helps as much as is possible. this year we did do Thanksgiving dinner at another daughter's home but I still had 21 to feed the night before. One daughter said, after she left"did we tire you out?" They are not inconsiderate people. They are very kind. They adore their father who took care of their sick mother for 12 years . How can I get the message across to everyone that this PD is more tiring than they think and even though they are very willing to help, the prep time for company takes energy even if you have someone come clean the house. I cut back on the decorating, baking etc. Hope someone has an idea. I am tired and frustrated! NewshenView Thread
Thank you Dr Stacy. I changed neurologists and she didn't change my medicine, but gave me a different configuration. I think I needed to give my system more time to get used to a different dose of the same medicine. I am doing much better since you wrote but at my next visit, coming up soon, I will definitely ask if I can add just a bit between doses if it has a tendency to wear off.. I appreciate knowing help is out there if I need it. thanks again NewshenView Thread
I have had PD for about 11 years. I am currently laking SInemet, Azilect and Requp for the disease. Recently my Dr change my Sinemet dose and it seems to run out about an hour before it should I am scheduled to take it every four hours and after 3, ,my legs give out, my body gets tired and it is hard to move. Should I take 1/2 sinemet to get me through the until the next time or is it not good in the long run of dealing with this disease to snesk in an occasional small extra dose.View Thread
I recently talked to a lady who was a strong advocate of Vestibular Therapy. She said it was very beneficial to her husband who suffered with PD for 25 years and helped him with his balance. I am interested in knowing what Dr Stacy thinks of this type of therapy to help prevent falls and keep one's balance, a major factor as the PD progresses
Dr Stacy- Thank you so very much. I have another family wedding to attend in about 10 days and I hope to put your suggestions into play. Interesting that you mention that I can walk much better in the Dr's office.. this is very true, to my surprise. Thanks again for your help.
I have had PD for about 10 years. Recently, I have been experiencing "freezing"symptoms. This weekend, at a wedding, it was worse than ever and I would like any suggestions as to how to avoid it. I had taken my medicine at the proper time all day. We had a long drive to our destination, no time to rest, changed and went to an elegant dinner on a riverboat. I ate a good meal about 6 and four hours later, when it was time to leave. My legs and feet refused to move. So my husband and brother in law got on each side of me a literally dragged up of the boat and up the hill to the car. My legs felt dead. I was worried the same thing would happen the next day at the wedding and of course it did. However, that evening after dinner, I relaxed, danced and all was well. What is the answer, food of some kind with my pills, a nap, not being uptight etc. ? thanksView Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.